# SDR FOTR20150725058

- Difficulty date: June 30, 2015
- Submitted: July 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10052001
- Condition: Chafed
- Location: Zone 200
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR FRAME, BS 1280 HAS A SMALL CHAFE MARK BETWEEN STR 11R AND STR 12R. REPAIRED THE FRAME.
